Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

About the cover: Some mathematical encyclopedias


Author: Gerald L. Alexanderson
Journal: Bull. Amer. Math. Soc. 51 (2014), 649-653
DOI: https://doi.org/10.1090/S0273-0979-2014-01467-3
Published electronically: July 8, 2014
MathSciNet review: 3237762
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, 500 el Camino Real, Santa Clara, California 95053-0290
Email: galexand@math.scu.edu

DOI: https://doi.org/10.1090/S0273-0979-2014-01467-3
Published electronically: July 8, 2014
Article copyright: © Copyright 2014 American Mathematical Society